HI and no need to be ashamed here..we have all been right there...have you tried to taper down? give us some background info..how many and how much did you use?? there is support here...
I'm sorry for not much info about myself i was alittle occupied by my kids. But i am up to 10 lorcets a day of the 10/650s. It all started along time ago i use to drink alot and then i stopped and changed up cause it was easier to hide. It seems since it has taking over my life. I feel like i can't do anything during the day without taking em. The first thing i think of when i wake up is taking another. I get up and i take 2 10s and every 4 hours i take 2 more. like i said i have tried to stop and only get to the 3rd day and can't take the w/ds and it ***** i have 5 kids and i don't want this anymore. And i have tried to taper down but it seems if i have them i can't bring myself to do it i just keep taking them til they are gone and then i am on the search for more. I just don't know how to handle the w/ds at all. I have pain in my legs and can't sleep it is like that restless leg syndrome, don't care to eat or to move. i can barely bring myself to take care of my kids. I don't have much family to help me and i really don't wanna alot of ppl to know about it. I have told my husband finally and it was really hard. I just cried when i talked to him feeling ashamed cause i have this problem and with him being in the profession he is in. I just need help. like is said i went to a mental place for it and they were just really rude to me and they was even getting on to MY KIDS. Just cause i went to ask for help and have this problem doesn't mean they are better than i am cause they don't have this problem so i am turning to ya'll for help cause ya'll have been there and some are still there. So please anything i can do for this plz let me know.
hey there, i can SO relate about not being able to get compassionate help!! I posted a day ago about trying to get help when u live in a small town -- it ***** cause everyone knows your business, will eventually find out your business, plus, health care options are limited, etc. so you are STUCK with what you get...which is usually not great. i don't know what's happening to the health care industry in the US -- all the compassion has gone out the window!!! (God help us if we get socialized medicine! But I digress)After trying to reach out for help and, getting hit with blank, uncaring faces, i just mustered up ALL the strength i could find (couldn't rely on family/friends either -- i did it all alone) and hunkered down and DID IT. It sucked. First I started a taper, which worked well until I got down to the last handful of pills. Then, when what i was taking wasn't making me 'high' anymore, I just took them and waited for the withdrawal. There are many, many ways to deal successfully with withdrawal symptoms and most of them are on this site (if only i had known about some of them when i was withdrawing!!!) What DID help me was a goal that my husband and I set that involves my children....we have never really gone on a big family vacation, so I swore that if I got "better", we would plan a big trip for our kids. Seeing the happiness in their faces when we told them that we are going to Disney is giving me the strength to stay off of these pills...it's been almost 3 months. BUT ITS NOT EASY!!!!! :0( I suffer from PAWS (post acute withdrawal syndrome), which basically means that I think about narcotics almost all of the time. Do a search here to find remedies and self help treatments and other things to help you deal with withdrawal. You can do it! Do it for those kids!! :0)
A few years ago when I went CT, I was at about your dosage. After the first week, I started to walk as much as I could. I had to make myself but it really did help. I would drink lots of water and walk daily increasing the time as I could. You can do this. I remember it was July 4th I told my husband. After about 5-6 days, the worst was over as far as physical symptoms. I also consumed as much water as I could. You will become dehydrated with all the sweating you do that first week especially. Also after that first week I would drink red bull. I do not know if this is recommended but it did help me. I felt almost 100% better after 30 days. I was a teacher and when I went back to work in Aug I was really feeling good. I was fortunate I did not have to work during the worst. I really wish you the best. I know how hard it is but it is so worth it. Unfortunatley for me, I could not stay that way. Know I am on suboxone and will have to wean myself off of that. So aftercare will be very important. Good luck. Try to stay positive it really helps.
i have another question. i am on day 2 of no lorcets at all and i was wondering if taking darvacet will set me back since they aint nothing like lorcets. all 4 of my wisdom teeth are absessed and thats why i am taking them. it kinda helps alil with the w/ds i have but not much. i am also taking clonazapam to help me sleep and get throu the anxiety of it all. Plz just let me know and anything will help to get throu this.
and i also forgot to add earlier with my other post. i have been reading on here who have told their husbands and stuff what they are going throu and they have been a great help to them and understand what is going on and if they have to lay down then they don't mind either. but with my husband it is alot different it seems just cause i am going throu this that i shouldn't be just hunky dory and i am tired of it. we have 5 kids between the both of us and he feels like i should just be a robot or something and not have anything wrong with me. what makes it so bad is that he said he knows what i am going throu cause he is a chief of police and all but he really has no clue....yea great wife for a chief of police right,, they are suppose to do no wrong.
I am so sorry you are going through this without the support of your husband. My husband had a hard time understanding what I was going through. He is supportive now but it was a long road. At the beginning, I would try to talk with him. I also would give him some literature that I would print of the internet about addiction. He did not always read it at first. It took time but he has slowly come to understand somewhat what I struggle with. What also helped me was that I started going to NA/AA meetings. Since I could not really talk about it with him I needed an outlet to talk about what I was going through. That one hour a day (or as much as I could) really helped me mentally. You might have to find other sources of support at this time. He may not fully understand what you are going through but he should support your need of finding help during this time. Is there anyone else in your family that can help with your children?
I know marriage is hard enough without addiction. I do not know if any of this helped but I really wish you the best of luck. Stay strong. The worst will be over with soon (physically). Best Wishes
In your situation have you asked your husband to take a few days off his job and time it to aroound day three when you are at the worst. That way he coud help with the kids, Or do have anyone else that could help witht the kids. Try not to give yourself reasons why you take p/k's because then it would just lead to you taking them. Another thing if you really want to stay sober you need to get rid of any temptation. That includes if you need to distance yourself from people by cvhanging your number and getting rid of anyones number that you could possibly get p/k's from. Another thing flush all your p/k's. That will be the hardest thing to do because of the fear of withdrawl and you won't have that comfort where if, "Oh if it gets too bad or if I need to do something I can just take a lorecet to get through". Just having pills around will lead back to you using. I have never heard of anyone going Another thing don;t hide your addiction from doctors and etc. Because if you dont then they will prescribe drugs no problem that will only set you back. You are not on a super high dose and you should definately stop now before you progress because you only can go up when on painkillers. If there is absolutely no way you can do it cold turkey there is always suboxone and methadone. You just have to be extremely carefull because those are just as addicitvive physicaly and even more mentaly. I am at day 6 after being addicted for about 4 years and I know what your going through, and there is no need to be ashamed. Your physical chemistry actually changes when you take p/k's and there it is only a matter of time before you get physically addicted. Do a little research; the more you know about addiction the better chance you have at defeating it. Also definately find a support group like n/a. The people there are so accepting and non-judgemental. Also you need to develop certain tools to deal with addiction. Well good luck and like people have told me just stay as positive as possible.
thanks to everyone who has replied to my post. I am glad i found this place i was on day 2 of my not taking anything but i got a bad toothache and found out i have all 4 of my wisdom teeth are absessed and that is making it kinda hard to stop now. i don't have the money to get em pulled or anything so maybe soon i can get off completely. again thanks to everyone.